View Single Post
Old 01-16-2013, 08:37 AM   #1
Computerlady77 Computerlady77 is offline
Newbie
(female)
 
Join Date: Jan 2013
Location: Texas, USA
Posts: 3
Computerlady77 HB User
Unhappy New side effects from Percocet and other meds?

Hi everyone, I'm a long time lurker, first time poster For some background information, I'm 35 years old, been diagnosed with chronic migraine, chronic back pain due to severe scoliosis causing bulging discs and pinched nerves, neck pain due to whiplash, eczema, osteoarthritis in both hips, insomnia, chronic fatigue, and most recently, sleep apnea (which I have yet to receive my Cpap machine for).
I have been on Percocet 7.5/325 3xday, Zanaflex 4 mg 3xday, Effexor 150mg 1xday, diclofenac 75 mg 1xday, and Frova 10 mg as needed for migraines for over 2 years now. I see a PM doctor once a month, and have nerve block injections every 6-18 months.
Recently, I began having nausea and stomachache shortly after taking my medications. I tried skipping the Zanaflex and I still get the nausea and vomiting shortly after taking the percocet. Also, the itching has returned and some breakthrough headaches are happening. Can side effects return after being on a medication for so long? They do relieve the pain somewhat.. Takes me from a 7/8 to a 4/5, which is AMAZING.. I don't want to lose the pain relief, but the side effects are terrible.. I hate nausea! Anyone else have these problems?
Thank all of you so much for any help!